MathSciNet Relay Station
MathSciNet bibliographic data
MR837528 57M25
Brandt, Robert D.; Lickorish, W. B. R.; Millett, Kenneth C. A polynomial invariant for unoriented knots and links. Invent. Math. 84 (1986), no. 3, 563–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement